# SDR QXEA200700375

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,016 hours, 15,400 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 115221884
- Part serial: 021C0311
- Condition: Inoperative
- Location: Nr 1
- Part time: 10,476 hours, 10,737 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2348: NR 1 AC GEN, AFTER START, COULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED NR 1 AC GEN IAW MTC 6242101.  OPS CHECK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
